TITLE

On Regularized Quasi-Semigroups and Evolution Equations

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438473

 

Related Articles

  • Regular attractors of autonomous and nonautonomous dynamical systems. Zelik, S.; Chepyzhov, V. // Doklady Mathematics;Jan2014, Vol. 89 Issue 1, p92 

    The article studies regular global attractors of the dynamical systems corresponding to dissipative evolution equations and their non-autonomous perturbations.

  • Regularity of solutions for evolution equations with Caputo fractional derivatives. Zhenbin Fan // Nonlinear Studies;2013, Vol. 20 Issue 4, p493 

    The regularity problems of solutions for linear and nonlinear fractional evolution equations with Caputo fractional derivatives in Banach spaces is considered. We derive the necessary and sufficient conditions for the existence of strong solutions for linear fractional evolution equations. Based...

  • Semilinear Evolution Equations of Second Order via Maximal Regularity. Cuevas, Claudio; Lizama, Carlos // Advances in Difference Equations;2008, p1 

    This paper deals with the existence and stability of solutions for semilinear second-order evolution equations on Banach spaces by using recent characterizations of discrete maximal regularity.

  • On exact solutions of the regularized long-wave equation: A direct approach to partially... Parker, A. // Journal of Mathematical Physics;Jul95, Vol. 36 Issue 7, p3498 

    Examines analytic solutions of completely integrable or nonlinear evolution equations using the bilinear transformation method. Application of the method to partially integrable nonlinear wave equations; Regularized long-wave (RLW) and RLW Boussinesq equations considered; Solitary-wave...

  • Motion of Elastic Thin Films by Anisotropic Surface Diffusion with Curvature Regularization. Fonseca, I.; Fusco, N.; Leoni, G.; Morini, M. // Archive for Rational Mechanics & Analysis;Aug2012, Vol. 205 Issue 2, p425 

    In this paper, we prove short time existence, uniqueness, and regularity for a surface diffusion evolution equation with curvature regularization in the context of epitaxially strained two-dimensional films. This is achieved by using the H-gradient flow structure of the evolution law, via De...

  • Inertial Manifolds and Gevrey Regularity for the Moore-Greitzer Model of an Axial-Flow Compressor. Chung, Y.; Titi, E. S. // Journal of Nonlinear Science;Jan/Feb2003, Vol. 13 Issue 1, p1 

    Studies inertial manifolds and Gevrey regularity for the Moore-Greitzer model of an axial-flow compressor. Global invariant inertial manifold in the system of evolution equations; Ordinary differential system; Reliability of the Galerkin method.

  • Local Well-Posedness for Membranes in the Light Cone Gauge. Allen, Paul; Andersson, Lars; Restuccia, Alvaro // Communications in Mathematical Physics;Jan2011, Vol. 301 Issue 2, p383 

    In this paper we consider the classical initial value problem for the bosonic membrane in light cone gauge. A Hamiltonian reduction gives a system with one constraint, the area preserving constraint. The Hamiltonian evolution equations corresponding to this system, however, fail to be...

  • Existence and Uniqueness of Low Regularity Solutions for the Dullin-Gottwald-Holm Equation. Mustafa, Octavian G. // Communications in Mathematical Physics;Jun2006, Vol. 265 Issue 1, p189 

    We establish the local existence and uniqueness of solutions for the Dullin-Gottwald-Holm equation with continuously differentiable, periodic initial data. The regularity conditions needed for the Cauchy problem via the semigroup approach of quasilinear hyperbolic equations of evolution or the...

  • Invariant measures and maximal L2 regularity for nonautonomous Ornstein-Uhlenbeck equations. Matthias Geissert; Alessandra Lunardi // Journal of the London Mathematical Society;Jun2008, Vol. 77 Issue 3, p719 

    We characterize the domain of the realizations of a linear parabolic operator [script G] defined in L2 spaces with respect to a suitable measure that is invariant for the associated evolution semigroup. As a byproduct, we obtain optimal L2 regularity results for evolution equations with...

  • Diffusion Dynamics of Classical Systems Driven by an Oscillatory Force. Castella, F.; Degond, P.; Goudon, Th. // Journal of Statistical Physics;Jul2006, Vol. 124 Issue 2-4, p913 

    We investigate the asymptotic behavior of solutions to a kinetic equation describing the evolution of particles subject to the sum of a fixed, confining, Hamiltonian, and a small time-oscillating perturbation. Additionally, the equation involves an interaction operator which projects the...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics